# SDR AALA202504284048

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737-8
- Aircraft serial: 44456
- Aircraft time: 14,961 hours, 5,522 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autobrake Sys
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTOBRAKE IS INOPERATIVE AUTOBRAKE DISARMED UPON TOUCHDOWN.  (OPEN).
